Nurofen Cold & Flu Tablets 24’s
$94.5
$113.4
Description Nurofen Cold & Flu Film-Coated Tablets contain two active ingredients which work together to relieve the major symptoms of cold & flu: Ibuprofen relieves pain, reduces inflammation and lowers temperature, whilst Pseudoephedrine Hydrochloride is an effective decongestant to ease nasal and sinus congestion. Nurofen Cold and Flu Film-Coated Tablets rapidly relieves headaches, aches, pain and fever commonly associated with colds and flu and eases blocked noses, sinuses and the pain of sore throats. How to take: Nurofen Cold & Flu should not be given to children under the age of 12. Adults & Children over 12 years: Swallow 2 tablets with water, then, if necessary, 1-2 tablets every 4 hours. Do not take more than 6 tablets in 24 hours. Important Information about Nurofen Cold & Flu Tablets: For oral use only. Always swallow Nurofen Cold & Flu tablets with water. Do not take if you have, or have ever had, a stomach ulcer or other digestive system disorder. Do not take if you are allergic to any of the ingredients or aspirin or any other non-steroidal anti-inflammatory drugs (NSAIDs). Do not take it if you have heart problems, high blood pressure, thyroid or prostrate problems, diabetes or glaucoma. Seek immediate medical advice in the event of an overdose, even if you feel well. Please read the enclosed leaflet carefully. Like all medicines, this medicine can cause side effects, although not everybody gets them. Keep out of the reach and sight of children. Always consult your doctor or pharmacist before use if you are pregnant, breastfeeding, asthmatic or if you are taking any other prescription medications, regular medicines, or receiving regular treatment. If symptoms persist or worsen consult your doctor. Prolonged use without medical supervision may be harmful. For professional advice on medicines, always consult your pharmacist. Active Substances: Each tablet contains Ibuprofen 200 mg and Pseudoephedrine Hydrochloride 30 mg. Other ingredients: Tablet core: tricalcium phosphate, microcrystalline cellulose, povidone, croscarmellose sodium and magnesium stearate. Film-coating: hypromellose, talc, opaspray yellow M-1F-6168 or mastercoat yellow FA 0156. Read the patient information leaflet here! Author: Tara WondercareView all posts by Tara Wondercare
Cold And Flu (Adult)